# SDR USAA2013102100017

- Difficulty date: October 18, 2013
- Submitted: October 21, 2013
- Operation: Air carrier
- Aircraft: N807AW
- Make and model: Airbus A319-132
- Aircraft serial: 1064
- Aircraft time: 49,173 hours, 20,308 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 9N53464013
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION ON AFT CARGO FLOOR PANEL 151VG AT AFT EDGE BETWEEN FRAMES 53 TO 55 & BETWEEN S38L TO S38R, BL 0.  REPLACED AFT CARGO FLOOR PANEL 151VG IAW AMM 53-42-14.
